# SDR HNAA2025012100046

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 54,025 hours, 51,518 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Rudder
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER SYSTEM 1 INOP MESSAGE DISPLAYED DURING TAKE OFF ROLL.  FACT  17JAN25  21:34  CAE  R&R'D RUDDER SYS 1 PRESSURE SWITCH IAW AMM 27-23-04. OPS & LEAK CHECK GOOD.
